# SDR ASAA9780066

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE TEST, THE TAILCONE FAILED TO DEPART THE AIRCRAFT WHEN THE EMERGENCY RELEASE HANDLE WAS ACTIVATED FROM THE AFT CABIN ENTRY DOOR POSITION.  FOUND THE AFT RELEASE MECHANISM CLIPS ADJUSTMENT TOO TIGHT.  ADJUSTED THE CLIP TENSION IAW DC-9 MM AND ACTIVATED THE EMERGENCY RELEASE HANDLE, TAILCONE DEPARTED THE AIRCRAFT AND DROPPED NORMALLY. (M)
